# SDR CALA2022091902405

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Fwd Ovrwng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVER WING DOOR INTERNAL FRAME IS CRACKED ON HAECO LCQ REF 9290377/40377 SPEC A3NB-52-4-6031. NR GENERATED BY V892442 REMOVED AND REPLACED CRACKED INTERNAL FRAME ON RH FWD OVERWING DOOR.
